# SDR WTAA960133

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Condition: Leaking
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - NOSE GEAR WILL NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR RETRACTION JACK ACTUATOR.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
